# SDR AALA202201209113

- Difficulty date: January 20, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 65,052 hours, 24,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND CABIN INTERCOMMUNICATION DATA SYSTEM MESSAGE DOOR BOTTLE EXIT RIGHT. SERVICED R3 DOOR BOTTLE PER AMM 52-10-00.
